Journal of Inequalities and Applications
Volume 2005 (2005), Issue 5, Pages 495-507
Hardy inequality on time scales and its application to half-linear dynamic equations
Mathematical Institute, Academy of Sciences of the Czech Republic, ikova 22, Brno 61662, Czech Republic
Received 30 October 2003; Revised 3 January 2004
Copyright © 2005 Pavel Řehák. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A time-scale version of the Hardy inequality is presented, which unifies and extends well-known Hardy inequalities in the continuous and in the discrete setting. An application in the oscillation theory of half-linear dynamic equations is given.